Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    often gone and lost
    avatar
    DOGDANCING_TCOS posted:
    not safe this time of year
    know wear to hide
    photoes lie

    Boots
    I'm not really a psychopath, I just play one on the internet.
    Reply
     
    avatar
    slik_kitty responded:
    hugs
     
    avatar
    Caprice_WebMD_Staff responded:
    (((safehugs)))
    You're braver than you believe, and stronger than you seem, and smarter than you think.
    ~Christopher Robin to Pooh
     
    avatar
    tnmist responded:
    Yes, {{safe hugs}}.

    -Misty


    Spotlight: Member Stories

    Hi, all. I've been kicking around this site for years in all its various forms. Change is not easy, but survivable. I'm working on my MSW (M...More

    Helpful Tips

    my story - in part anyway
    I had always been asked if I had been molested and always answered no. Then, after a hysterectomy at 36, I was once again asked, only this ... More
    Was this Helpful?
    11 of 14 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.